Locally optimal unstructured finite element meshes in 3 dimensions

Mahmood, R. and Jimack, P.K. (2004) Locally optimal unstructured finite element meshes in 3 dimensions. Computers & Structures, 82 (23-26). pp. 2105-2116. ISSN 0045-7949

Abstract

Metadata

Authors/Creators:
  • Mahmood, R.
  • Jimack, P.K.
Copyright, Publisher and Additional Information: © 2004 Civil-Comp Ltd. and Elsevier Ltd. This is an author produced version of a paper published in 'Computers & Structures".
Keywords: Finite elements, Variational problems, Mesh optimization, Tetrahedral elements, Node movement, Edge swapping, Node insertion
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 13 Dec 2006
Last Modified: 27 Oct 2016 00:59
Published Version: http://dx.doi.org/10.1016/j.compstruc.2003.07.008
Status: Published
Publisher: Elsevier Ltd.
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.compstruc.2003.07.008
Related URLs:

Download

Filename: jimackp32_MJ03.pdf

Share / Export

Statistics